# SDR 2010FA0001185

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Aircraft: N316CA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10132006
- Aircraft time: 1,724 hours
- Engine: Lyc AEIO360H1B
- Engine time: 1,724 hours
- Propeller: Mtprop MTV9B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Delaminated
- Location: Propeller
- Part time: 486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 8 INCHES OUT FROM BLADE CUFF IN CTR OF THE BACK OF THE PROP FOUND TO BE AN AREA OF DELAMINATION 1 INCH DIAMETER.
